# SDR AWXA200501515

- Difficulty date: November 17, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 61,105 hours, 42,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546812187
- Condition: Corroded
- Location: Bs 1011-1015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED LEVEL 2 GALVANIC CORROSION FOUND ON FLOOR SUPPORT LOCATED FROM BS 1011 TO BS 1015, WL 208, AND BL 7L.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-60-51-1A-1 FIG 101.  MAINTENANCE REMOVED AND INSTALLED NEW FLOOR SUPPORT FROM BS 1011 TO BS 1015, WL 208 AND BL 7L IAW BOEING 737-300 SRM 51-40-02-0G FIG 12.
